Search the Community
Showing results for tags 'sexual side effect'.
The search index is currently processing. Current results may not be complete.
Hi thanks for reading I have struggled with anxiety and depression for years. I am now 27 (today is my birthday lol) I have been in IP once before for an anxiety attack that began a major depressive episode (lasted about a month). I was put on Pristiq 50mg at that time and it worked well for a few years, but the withdrawal symptoms if I took a dose late were getting out of control, so I was weaned off of it. Currently I take zoloft 100mg daily and Ativan .5 twice as needed daily. I take Provigil twice daily for fatigue (nap at least twice per day without it) for a total of 300mg. Also, I was on birth control for 9 years and since i stopped it last June - I realized I also most likely have Premenstrual Exacerbation of my anxiety/depression symptoms. My life is currently at the mercy of my symptoms and I feel like I am drowning. My Pdoc and Tdoc had a little chat this week... and decided they would like to put me on BuSpar. My libido has been very low and I am afraid that the Zoloft and BuSpar could make it worse and or cause weight gain. Thoughts? Experiences? Advice? Thank you for your time